# SDR CA980529007

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech B300
- Engine: Pwa PT6A60A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1013840258
- Condition: Cracked
- Location: Cockpit
- Part time: 992 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE AT ALTITUDE OF 35,000 FEET, A CRACK WAS NOTICED IN THE UPPER LEFT CORNER OF THE RIGHT HAND WINDSHIELD.  POH PROCEDURES CARRIED OUT, AIRCRAFT LANDED SAFELY.
